# SDR UPS05845779

- Difficulty date: October 5, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822512N
- Condition: Corroded
- Location: Bs 278 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-CROSS SLIDE DOOR TORQUE BOX, CORROSION ON LONGERON 35R FS 278.  REMOVED BATHTUB FITTING AT STA 279 L35R-L36 IAW SRM 51-1-20D.  INSTALLED NEW BATHTUB FITTING AT FS 279 L35R-L35 IAW SRM 53-04-01.
